Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Some new results in the Kolmogorov-Sinai theory of entropy and ergodic theory

Author: Donald S. Ornstein
Journal: Bull. Amer. Math. Soc. 77 (1971), 878-890
MSC (1970): Primary 28A65; Secondary 54H20
MathSciNet review: 0288233
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 28A65, 54H20

Retrieve articles in all journals with MSC (1970): 28A65, 54H20

Additional Information

PII: S 0002-9904(1971)12803-3

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia